# SDR SIMA20210725013

- Difficulty date: July 25, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 13,798 hours, 9,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-005: RH FLOOR SEAT TRACK CORRODED AT FR 29 (MARKED) (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-PERFORMED REPAIR OF RH FLOOR SEAT TRACK DUE TO CORROSION AT FRAME 29 IAW ERS-EJ-53MR-4377
